# SDR UALA2011020400617

- Difficulty date: February 4, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 80,490 hours, 9,616 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Misrouted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FEEDER WIRE ROUTED ON GALLEY WALL UNDER KICK STRIP AND UNDER CORNER BUMPER. ROUTED IAW REF IPC.
